MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SAFIO S 53; PACING LEAD

BIOTRONIK SE & CO. KG SAFIO S 53; PACING LEAD
Model Number 370945
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2020, a patient was implanted with a new pacemaker.However, during follow-up before discharge on (b)(6), it was noted that the ra and rv leads were dislodged.On may 28, the doctor performed lead re-positioning surgery for the patient, but the leads dislodged again.Then the two leads were unable to be fixed.At last, the doctor implanted other 2 new leads for the patient.
 
Additional Manufacturer Narrative
Safio s 60 26281149 upon receipt, the lead was capped 47 cm proximal to the is-1 connector pin.Only the distal fragment was received for analysis.The proximal part was missing.The analysis revealed several cuts into the insulation, which most likely resulted from the extraction procedure.A thorough analysis of the lead did not show any deviations which might have led to the reported dislodgement.Safio s 53 26342045: upon receipt, the lead under complaint was subjected to an extensive analysis.The analysis revealed a cut into the insulation (approx.27 cm distal to the is-1 connector pin), which most likely resulted from the extraction procedure.A thorough analysis of the lead did not show any deviations which might have led to the reported dislodgement.The manufacturing process for both leads was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
SAFIO S 53
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10171740
Report Number1028232-2020-02478
Device Sequence Number3636687
Product Code NVN
UDI-Device Identifier04035479113940
UDI-Public04035479113940
Combination Product (Y/N)N
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number370945
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2020
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer12/02/2020
Initial Report FDA Received Date06/18/2020
Supplement Report FDA Received Date12/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;